# SDR 9626899964

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- Engine: Pwa JT8D9
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Line
- Condition: Frozen
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE RIGHT ENGINE EPR INDICATION DID NOT RESPOND.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE EPR INDICATOR, EPR TRANSMITTER AND THE PROBLEM CONTINUED.  MAINTENANCE THEN APPLIED HEAT TO PT7 LINES AND DRAINED THE MOISTURE.  OPERATIONAL CHECK OK.  SUSPECT ICING OF THE PT7 LINES.
